Panadol Period Pain 14 Tablets


Price:
£2.13

Description

Panadol Period Pain provides up to 37% more powerful pain relief than standard paracetamol tablets at relieving tough pain.

Panadol Tablets are developed with OptiZorb technology to help fast absorption of paracetamol and caffeine and not only provide fast relief from the symptoms of period pain, but are also easy on the stomach.


Usage

Adults (including the elderly) and children aged 16 years and over: Swallow 1-2 tablets every 4-6 hours as needed. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.

Children aged 12-15 years: Swallow 1 tablet every 4 to 6 hours as needed. Do not take more frequently than every 4 hours. Do not take more than 4 tablets in 24 hours.

Do not give to children under 12 years. Avoid too much caffeine in drinks like coffee and tea. High caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest. Do not exceed the stated dose.

 

Ingredients

Active ingredients: Each tablet contains the active ingredients Paracetamol 500mg and Caffeine 65mg.

Also contains: Also includes a mixture of sodium methyl (E 219), sodium ethyl (E 215) and sodium propyl (E 217) parahydroxybenzoates.

 

Precautions

    • Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist
  • Seek advice before using if you are pregnant, planning to become pregnant, breastfeeding or suffer from allergies

Payment & Security

American Express Apple Pay Diners Club Discover Google Pay Maestro Mastercard Shop Pay Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

You may also like

Recently viewed